# SDR AALA20120623010

- Difficulty date: June 23, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 68,706 hours, 35,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3 LEFT CRACKED AT FRAME 160.  INSTALLED NEW LONGERON 3 LEFT AND PRE-EXISTING SPLICE DOUBLER FROM STATIONS 148 TO 178 PER SRM 53-02-00 FIGURE 18 AND E.A. MD80-53-024548.
